# SDR IPXA2018100854711

- Difficulty date: September 10, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,480 hours, 15,554 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD THRUST REVERSER COWL, DEFLECTION LIMITER BRACKET WAS GOUGED.  REPAIRED THE DEFLECTION LIMITER BRACKET IAW EA 011-7830-01-A7471, REV I/R, AND EO MD11-7830-70092-A.  MINOR.
